Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
162 Doctors are Online

What remedy can I get for my knee and foot pain with tiredness ?

Hello there. I hope you can help. I am a 36 year old female. My knees and feet have always been painful if I walked for a long distance or after periods of physical exercise. I have in the past worn orthotics to help them. However, lately, my knees and feet in particular are very painful during the day, together with an acute level of tiredness all over my body. I find it hard to get out of bed some mornings with the tiredness. By afternoon, my joints are quite painful again and my body is aching with tiredness. Is there anything I can do to help relieve this? Thank you for your time.
Asked On : Sat, 16 Apr 2011
Answers:  1 Views:  108
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Medical Topics
General Surgeon 's  Response
Thanks for your query.     
as you have joint pain with tiredness ,it suggests some sub clinical ailment.So consult some orthopedic doctor or physician ,get it investigated & treated.
‘Hope I have answered your query, I will be available to answer your follow up queries, “Wish you Good Health and trouble free speedy recovery”

Answered: Wed, 29 Jun 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor